# SDR HALA2010072100320

- Difficulty date: July 21, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 32,047 hours, 6,104 cycles
- System (JASC): 7601 · Engine Synchronizing
- Part: Unknown
- Condition: Malfunctioned
- Location: Throttle Sync
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - STATUS MSG DURING CLIMB RT EEC C1, NO ALT ON R EEC.  THROTTLES SPLIT DURING CRUISE TO KEEP SYNC ALL OTHERS OP NORMAL.  T/S PER FIM 73-00-00/501 AND BITE CODE INDEX PIMU DUE TASK 71-00-00 GROUND TEST 12 PERFORMED RT ENG GROUND TEST 12 IN CHANNEL A/B NO FAULTS NOTED.  PIMU PREV RECORDED FMV T/M W/A FAIL.  NO FAULTS OR MSGS AFTER GROUND TESTS.  OK FOR SERVICE.
